# SDR DALA2024031903444

- Difficulty date: March 13, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 89,177 hours, 41,647 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 DISC: ER/A 616224-14 ISSUED FOR DAMAGE ON THE LH AND RH FR66 DOOR STOP FITTINGS (#1-#7). FOLLOW ON ACTION IS REQUIRED. C/A: STAGE III DAMAGE TOLERANCE EVALUATION (DTE) REQUIRED PRIOR TO 31,600 FC THRESHOLD. AN ER/A REVISION IS REQUIRED FOR CONTINUED SERVICE BEYOND THE THRESHOLD ASSOCIATED ER/A CHANGED FROM 00-616224 TO 32-616224 FOR AC 3227
